MathSciNet Relay Station
MathSciNet bibliographic data
MR2921667 34B15 (34B08 35A01 35A09 35B38 35J50 35J57 35J92)
Afrouzi, G. A.; Hadjian, A. Infinitely many solutions for a class of Dirichlet quasilinear elliptic systems. J. Math. Anal. Appl. 393 (2012), no. 1, 265–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement